The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1239 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 6, 1985, pp. 557–573
DOI: 10.4171/ZAA/175

Published online: 1985-12-31

Para-Differential Operators in Spaces of Triebel-Lizorkin and Besov Type

Thomas Runst[1]

(1) Friedrich-Schiller-Universität Jena, Germany

In this paper we study the regularity of solutions of non-linear partial differential equations in spaces of Besov and Triebel-Lizorkin type. We extend results obtained by J. M. Bony and Y. Meyer to spaces considered here.

No keywords available for this article.

Runst Thomas: Para-Differential Operators in Spaces of Triebel-Lizorkin and Besov Type. Z. Anal. Anwend. 4 (1985), 557-573. doi: 10.4171/ZAA/175